# SDR SWAA2024110154485

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 55,825 hours, 29,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD AFT FLAP (P/N 113A3700-19; S/N 000992) UPPER SKIN DELAMINATION AT INBOARD EDGE - PERMANENT REPAIR) [TTG8Q00WPEME]<[01] REMOVED AND REPLACED L/H OUTBOARD AFT FLAP PER AMM 21-51-22. CHECKED GOOD. NO DEFECTS NOTED AT THIS TIME. PARTS AND TOOLS ON (TTG8Q00WPEME).;[02] REMOVED AND REPLACED L/H OUTBOARD AFT FLAP PER AMM 21-5-22. RIG AND OPS CHECKS GOOD. NO FAULTS NOTED.;[03] COMPLETE
